# SDR UIEA2020031700476

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK SEAT TRACK AT STA 2175, RBL 11.33.( REPAIR DAMAGED SEAT TRACK IAW SRM 53-00-52-2R-12 REPAIR 12 REV. 88 AND EI NO T2020-A53M-662 REV. 1 DWG NO 65338253 SH 53 REV. - , 65B3825, SH 54 REV. - . JOB COMPLETED AND CONDITION CHK NORMAL. )
